MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the drainage valve on the product was leaking.No patient symptoms or complications were associated with the event.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
The returned product was patent and met the requirements for leak testing.Therefore the conditions of this complaint could not be duplicated by laboratory personnel.All edms devices are 100% leak tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7969765
Report Number2021898-2018-00497
Device Sequence Number13846085
Product Code GWM
UDI-Device Identifier00673978228754
UDI-Public00673978228754
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/25/2022
Device Model Number46128
Device Catalogue Number46128
Device Lot Number214729159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1